My Holdings   Activate Remote Access

Nonlinear partial differential equations in differential geometry


About this Title

Robert Hardt, Rice University, Houston, TX and Michael Wolf, Rice University, Houston, TX, Editors

Publication: IAS/Park City Mathematics Series
Publication Year: 1996; Volume 2
ISBNs: 978-0-8218-0431-5 (print); 978-1-4704-3901-9 (online)
DOI: https://doi.org/10.1090/pcms/002
MathSciNet review: MR1369585
MSC: Primary 58-06; Secondary 00B25, 35-06

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Chapters

View full volume PDF